# SDR IPXA09M57840

- Difficulty date: October 7, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE NR 287-F1-02 AT APPROX STA 1002 - 1009 LONGERON 40 - 42R HAS OUTER EXTERNAL DOUBLER GOUGED.  REMOVED REPAIR, FABRICATED AND INSTALLED REPAIR IAW SAA EA 011- 5330-01-A2070-B AND IPXA EO MD11-5330-35365-B.
